MathSciNet Relay Station
MathSciNet bibliographic data
MR2252973 (2007h:35274) 35Q53 (35B40 35B45 81Q05)
Bartsch, Thomas; Wang, Zhi-Qiang Note on ground states of nonlinear Schrödinger systems. J. Partial Differential Equations 19 (2006), no. 3, 200–207.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement